# SDR HALA201512100245

- Difficulty date: December 10, 2015
- Submitted: December 11, 2015
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1469
- Aircraft time: 952,921 hours, 1,460 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo Valve
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: TX
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT CONTROL SEC 1 FAULT AFTER LANDING.  FLIGHT CONTROL ELEVATOR SERVO FAULT WITH ASSOCIATED CLASS 1 R G ELEV SERVO CONTROL SERVICE.  TROUBLESHOT IAW TSM.  REPLACED RT GREEN SYS ELEVATOR SERVO VALVE IAW AMM.  OPS CHECK OK.  NO FAULTS FOUND. OK FOR SERVICE.
